Alert archive / Colorado / River Flood Warnings in 2013
River Flood Warning 11, NWS Pueblo, CO
NWS Pueblo, CO issued this river flood warning at Sep 13, 2013, 7:52 AM MDT for Pueblo County, Colorado. It was in force for 25 hr.
The area
The counties it named.
The facts
- Issued
- Sep 13, 2013, 7:52 AM MDT (13:52 UTC)
- Expired
- Sep 14, 2013, 8:22 AM MDT
- In force
- 25 hr
- Issued by
- NWS Pueblo, CO
- Flood severity
- Minor
County Pueblo County, CO
The radar
The Pueblo radar (KPUX), 43 km from the middle of the area, began a volume at 13:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Fountain Creek near Piñon (PNNC2).
- Action stage
- 11 ft
- Minor stage
- 12 ft
- Moderate stage
- 14 ft
- Major stage
- 15 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 07106300, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
888 WGUS45 KPUB 131352 FLWPUB BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE PUEBLO CO 752 AM MDT FRI SEP 13 2013 ...THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVERS IN COLORADO... FOUNTAIN CREEK NEAR PINON AFFECTING PUEBLO COUNTY. .HEAVY RAINFALL THURSDAY EVENING AND AGAIN THIS MORNING HAS CAUSED THE WATER LEVEL IN FOUNTAIN CREEK TO RISE RAPIDLY. RAIN IS CONTINUING TO FALL EARLY THIS MORNING AND THE CREEK IS FORECAST TO CREST AT 7.6 FEET THIS MORNING. THE RIVER SHOULD THEN BEGIN TO RECEDE BELOW FLOOD STAGE BY THIS AFTERNOON. MOVE TO HIGHER GROUND IF YOU ARE IN OR AROUND THE RIVER AREA. DEBRIS JAMS CAN CAUSE SHARP AND SUDDEN RISES IN THE RIVER LEVEL. PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE... STAY AWAY FROM THE BANKS OF RIVERS AND STREAMS. DURING A FLOOD... SATURATED BANKS CAN EASILY BREAK OFF AND FALL INTO POTENTIALLY DEADLY...FAST FLOWING FLOOD WATER. STAY TUNED TO YOUR NATIONAL WEATHER SERVICE IN PUEBLO FOR THE LATEST INFORMATION. FOR THE LATEST HYDROLOGIC FORECASTS AND WARNINGS... VISIT THE NATIONAL WEATHER SERVICE IN PUEBLO AT WEATHER.GOV/PUEBLO. YOU CAN LINK DIRECTLY TO THE HYDROLOGY PAGE BY CLICKING ON RIVERS AND LAKES UNDER THE HYDROLOGY SECTION OF THE LEFT HAND MENU BAR. && COC101-140152- /O.NEW.KPUB.FL.W.0011.130913T1352Z-130914T0448Z/ /PNNC2.1.ER.130913T1249Z.130913T1500Z.130913T1648Z.UU/ 752 AM MDT FRI SEP 13 2013 THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A * FLOOD WARNING FOR THE FOUNTAIN CREEK NEAR PINON. * UNTIL THIS EVENING. * AT 7:15 AM FRIDAY THE STAGE WAS 7.4 FEET. * FLOOD STAGE IS 7.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 7.6 FEET BY LATE THIS MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE LATE THIS MORNING. * IMPACT...AT 7.0 FEET...MINOR AGRICULTURAL FLOODING OCCURS SOUTH OF PINON. $$
3 follow-up statements
490 WGUS45 KPUB 131439 FLWPUB BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE PUEBLO CO 839 AM MDT FRI SEP 13 2013 ...FORECAST FLOODING CHANGED FROM MINOR TO MODERATE SEVERITY FOR THE FOLLOWING RIVERS IN COLORADO... FOUNTAIN CREEK NEAR PINON AFFECTING PUEBLO COUNTY. .HEAVY RAINFALL THURSDAY EVENING AND AGAIN THIS MORNING HAS CAUSED THE WATER LEVEL IN FOUNTAIN CREEK TO RISE RAPIDLY. RAIN IS CONTINUING TO FALL EARLY THIS MORNING AND THE CREEK IS FORECAST TO CREST AT 9.5 FEET THIS MORNING. THE RIVER SHOULD THEN BEGIN TO RECEDE BELOW FLOOD STAGE LATE THIS AFTERNOON OR EARLY THIS EVENING. MOVE TO HIGHER GROUND IF YOU ARE IN OR AROUND THE RIVER AREA. DEBRIS JAMS CAN CAUSE SHARP AND SUDDEN RISES IN THE RIVER LEVEL. PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE... STAY AWAY FROM THE BANKS OF RIVERS AND STREAMS. DURING A FLOOD... SATURATED BANKS CAN EASILY BREAK OFF AND FALL INTO POTENTIALLY DEADLY...FAST FLOWING FLOOD WATER. STAY TUNED TO YOUR NATIONAL WEATHER SERVICE IN PUEBLO FOR THE LATEST INFORMATION. FOR THE LATEST HYDROLOGIC FORECASTS AND WARNINGS... VISIT THE NATIONAL WEATHER SERVICE IN PUEBLO AT WEATHER.GOV/PUEBLO. YOU CAN LINK DIRECTLY TO THE HYDROLOGY PAGE BY CLICKING ON RIVERS AND LAKES UNDER THE HYDROLOGY SECTION OF THE LEFT HAND MENU BAR. && COC101-140239- /O.EXT.KPUB.FL.W.0011.000000T0000Z-130914T1418Z/ /PNNC2.2.ER.130913T1249Z.130913T1800Z.130914T0218Z.UU/ 839 AM MDT FRI SEP 13 2013 ...FORECAST FLOODING INCREASED FROM MINOR TO MODERATE SEVERITY... THE FLOOD WARNING CONTINUES FOR THE FOUNTAIN CREEK NEAR PINON.* AT 8:15 AM FRIDAY THE STAGE WAS 8.2 FEET. * FLOOD STAGE IS 7.0 FEET. * MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 9.5 FEET BY EARLY THIS AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE EARLY THIS EVENING. * IMPACT...AT 9.0 FEET...WATER THREATENS BUILDINGS NEAR 28TH STREET IN PUEBLO. $$
253 WGUS85 KPUB 132031 FLSPUB FLOOD STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 231 PM MDT FRI SEP 13 2013 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN COLORADO... ARKANSAS RIVER NEAR AVONDALE AFFECTING PUEBLO COUNTY. FOUNTAIN CREEK NEAR PINON AFFECTING PUEBLO COUNTY. .HEAVY RAIN OVER THE PAST 48 HOURS...AND CURRENTLY STILL FALLING IN SOME AREAS...HAS CAUSED RAPID RISES IN THE ARKANSAS RIVER NEAR AVONDALE AND IN FOUNTAIN CREEK NEAR PINON. THESE RIVERS WILL CREST LATER TONIGHT AND FALL RATHER QUICKLY. DEBRIS JAMS MAY CAUSE SUDDEN RISES IN RIVER LEVELS. PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE... STAY AWAY FROM THE BANKS OF RIVERS AND STREAMS. DURING A FLOOD... SATURATED BANKS CAN EASILY BREAK OFF AND FALL INTO POTENTIALLY DEADLY...FAST FLOWING FLOOD WATER. STAY TUNED TO YOUR NATIONAL WEATHER SERVICE IN PUEBLO FOR THE LATEST INFORMATION. FOR THE LATEST HYDROLOGIC FORECASTS AND WARNINGS... VISIT THE NATIONAL WEATHER SERVICE IN PUEBLO AT WEATHER.GOV/PUEBLO. YOU CAN LINK DIRECTLY TO THE HYDROLOGY PAGE BY CLICKING ON RIVERS AND LAKES UNDER THE HYDROLOGY SECTION OF THE LEFT HAND MENU BAR. && COC101-140831- /O.EXT.KPUB.FL.W.0009.130913T2051Z-130914T2030Z/ /ADLC2.1.ER.130913T2051Z.130914T0000Z.130914T0830Z.UU/ 231 PM MDT FRI SEP 13 2013 THE FLOOD WARNING CONTINUES FOR THE ARKANSAS RIVER NEAR AVONDALE. * UNTIL SATURDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED. * AT 1:15 PM FRIDAY THE STAGE WAS 6.6 FEET. * FLOOD STAGE IS 7.0 FEET. * MINOR FLOODING IS FORECAST. * FORECAST...RISE ABOVE FLOOD STAGE BY EARLY THIS AFTERNOON AND CONTINUE TO RISE TO NEAR 7.7 FEET BY EARLY THIS EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE AFTER MIDNIGHT TONIGHT. * IMPACT...AT 7.0 FEET...CONSIDERABLE AGRICULTURAL FLOODING OCCURS NEAR AVONDALE. $$ COC101-140831- /O.EXT.KPUB.FL.W.0011.000000T0000Z-130914T1200Z/ /PNNC2.1.ER.130913T1249Z.130913T1500Z.130914T0000Z.UU/ 231 PM MDT FRI SEP 13 2013 THE FLOOD WARNING CONTINUES FOR THE FOUNTAIN CREEK NEAR PINON. * UNTIL SATURDAY MORNING...OR UNTIL THE WARNING IS CANCELLED. * AT 1:15 PM FRIDAY THE STAGE WAS 8.3 FEET. * FLOOD STAGE IS 7.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 8.5 FEET BY LATE THIS AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE EARLY THIS EVENING. * IMPACT...AT 7.0 FEET...MINOR AGRICULTURAL FLOODING OCCURS SOUTH OF PINON. $$
549 WGUS85 KPUB 140138 FLSPUB FLOOD STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 738 PM MDT FRI SEP 13 2013 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN COLORADO... ARKANSAS RIVER NEAR AVONDALE AFFECTING PUEBLO COUNTY. FOUNTAIN CREEK NEAR PINON AFFECTING PUEBLO COUNTY. .THE FOUNTAIN RIVER NEAR PINON HAS CRESTED AND SHOULD FALL BELOW FLOOD STAGE LATER THIS EVENING. CAUTION SHOULD STILL BE USED IF NEAR THIS AREA. THE ARKANSAS RIVER NEAR AVONDALE IS AT MINOR FLOOD STAGE AND CONTINUES TO SLOWLY RISE. THE RIVER SHOULD CREST AROUND MIDNIGHT IN AVONDALE. PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE... STAY AWAY FROM THE BANKS OF RIVERS AND STREAMS. DURING A FLOOD... SATURATED BANKS CAN EASILY BREAK OFF AND FALL INTO POTENTIALLY DEADLY...FAST FLOWING FLOOD WATER. STAY TUNED TO YOUR NATIONAL WEATHER SERVICE IN PUEBLO FOR THE LATEST INFORMATION. FOR THE LATEST HYDROLOGIC FORECASTS AND WARNINGS... VISIT THE NATIONAL WEATHER SERVICE IN PUEBLO AT WEATHER.GOV/PUEBLO. YOU CAN LINK DIRECTLY TO THE HYDROLOGY PAGE BY CLICKING ON RIVERS AND LAKES UNDER THE HYDROLOGY SECTION OF THE LEFT HAND MENU BAR. && COC101-141338- /O.EXT.KPUB.FL.W.0009.000000T0000Z-130915T0000Z/ /ADLC2.1.ER.130914T0006Z.130914T0600Z.130914T1200Z.UU/ 738 PM MDT FRI SEP 13 2013 THE FLOOD WARNING CONTINUES FOR THE ARKANSAS RIVER NEAR AVONDALE. * UNTIL SATURDAY EVENING...OR UNTIL THE WARNING IS CANCELLED. * AT 7:15 PM FRIDAY THE STAGE WAS 7.3 FEET. * FLOOD STAGE IS 7.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 7.6 FEET BY AFTER MIDNIGHT TONIGHT. THE RIVER WILL FALL BELOW FLOOD STAGE MIDMORNING TOMORROW. * IMPACT...AT 7.0 FEET...CONSIDERABLE AGRICULTURAL FLOODING OCCURS NEAR AVONDALE. $$ COC101-141338- /O.EXT.KPUB.FL.W.0011.000000T0000Z-130914T1422Z/ /PNNC2.1.ER.130913T1249Z.130913T1500Z.130914T0222Z.UU/ 738 PM MDT FRI SEP 13 2013 THE FLOOD WARNING CONTINUES FOR THE FOUNTAIN CREEK NEAR PINON. * UNTIL SATURDAY MORNING...OR UNTIL THE WARNING IS CANCELLED. * AT 7:15 PM FRIDAY THE STAGE WAS 7.3 FEET. * FLOOD STAGE IS 7.0 FEET. * MINOR FLOODING IS OCCURRING. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY EARLY THIS EVENING. * IMPACT...AT 7.0 FEET...MINOR AGRICULTURAL FLOODING OCCURS SOUTH OF PINON. $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this river flood warning went out at Sep 13, 5:15 AM MDT, 2 hours 37 minutes earlier.
Area forecast discussion, Sep 13, 5:15 AM MDT, 2 hours 37 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PUEBLO CO 515 AM MDT FRI SEP 13 2013 .UPDATE... ISSUED AT 512 AM MDT FRI SEP 13 2013 A STRONG SOUTHEAST WIND HAS DEVELOPED ALONG THE I-25 CORRIDOR IN EL PASO AND PUEBLO COUNTIES...AND PRECIPITATION HAS INCREASED OVER EL PASO COUNTY WITH UP TO AN INCH PER HOUR FALLING IN A VERY NARROW BAND ACROSS COLORADO SPRINGS. LATEST FORECAST MODELS ARE SHOWING THE POTENTIAL FOR SOME MODERATE TO HEAVY RAIN THROUGH THE MORNING HOURS...SO HAVE ISSUED A FLASH FLOOD WATCH THRU 18Z FOR EL PASO AND TELLER COUNTIES WHERE SOILS ARE ALREADY SATURATED AND THERE WILL BE A THREAT TO THE WALDO CANYON AND BLACK FOREST BURN SCARS. && .SHORT TERM...(TODAY AND TONIGHT) ISSUED AT 349 AM MDT FRI SEP 13 2013 RAIN COVERAGE OVR THE SERN PLAINS HAS DECREASED AND HAS BECOME LIGHTER...WHILE PCPN OVR WESTERN PORTIONS HAS INCREASED TONIGHT WITH GENERALLY LIGHT TO SOMETIMES MODERATE RAIN BEING REPORTED OVER THE WEST FORK COMPLEX BURN SCAR. PCPN CONTINUES TO WORK ITS WAY NORTHWARD FROM NM SO WL KEEP POPS IN THE LIKELY CATEGORY ACRS MOST OF THE FORECAST AREA FOR THE MORNING HOURS. ALL INDICATIONS ARE THAT PCPN THAT FALLS OVER EL PASO AND TELLER COUNTIES...WHERE THE MOST SATURATED CONDITIONS ARE...WL MOSTLY BE ON THE LIGHT SIDE SO CANCELED THE FF WATCH FOR THE I-25 CORRIDOR AT 3 AM. THE UPR LOW WL CENTERED NR THE NV...UT AND ID BORDER REGION THRU MUCH OF THE DAY. IT THEN BEGINS TO SHIFT EASTWARD OVERNIGHT AS IT PHASES WITH AN UPR TROF WELL TO THE NORTH. THERE WL STILL BE A PLUME OF MSTR OVR THE FORECAST AREA...ALONG WITH GOOD CHANCES FOR PCPN...BUT ALL MODELS ARE SHOWING EXPECTED PCPN AMOUNTS BEING ON THE LIGHTER SIDE TODAY. THAT DOES NOT MEAN THAT THERE WILL NOT BE SOME LOCALLY HEAVY RAIN STILL WHICH COULD AGAIN CAUSE SOME FLASH FLOODING. TONIGHT PCPN CHANCES LOOK LIKE THEY WILL DECREASE...ESPECIALLY OVR ERN CO. LATE TONIGHT A SHORTWAVE TROF IS EXPECTED TO APPROACH AND THEN MOVE INTO SWRN CO AND COULD ENHANCE PCPN CHANCES OVR SRN AREAS...SO WL GO WITH SOME HIGH SCT POPS IN THAT AREA. THE LOCAL WRF MODEL SHOWS THE POTENTIAL FOR SOME HEAVY RAIN OVERNIGHT ON THE WEST FORK COMPLEX BURN SCAR...WHILE THE NAM HAS LIGHTER AMOUNTS. .LONG TERM...(SATURDAY THROUGH THURSDAY) ISSUED AT 349 AM MDT FRI SEP 13 2013 PRIMARY LONGER TERM ISSUES INCLUDE POPS AND TEMPERATURES. LONGER TERM COMPUTER SIMULATIONS AND FORECAST MODEL SOUNDINGS SUGGEST THAT UNSETTLED AND GENERALLY COOL CONDITIONS SHOULD PREVAIL OVER THE FORECAST DISTRICT INTO THIS WEEKEND BEFORE WARMER AND DRIER CONDITIONS RETURN NEXT WEEK...ESPECIALLY FROM TUESDAY ONWARD. AT THIS TIME...IT APPEARS THAT THE CWFA AREAL COVERAGE OF PRECIPITATION ON SATURDAY WILL BE LESS THAN HAS BEEN NOTED PREVIOUS FEW DAYS...ALTHOUGH LOCALLY HEAVY RAIN WILL STILL BE POSSIBLE AS PRECIPITABLE WATER VALUES NEAR 1 INCH AT TIMES AND AREAS SUCH AS THE RECENT BURN SCARS AND LOCATIONS THAT HAVE RECEIVED HEAVY RAINFALL DURING THE PREVIOUS FEW DAYS WILL NEED TO BE MONITORED FOR FLOODING/FLASH FLOODING CONCERNS. THEN AN INCREASE IN COVERAGE OF PRECIPITATION IS ANTICIPATED ON SUNDAY AS A NORTHERLY SURGE MOVES ACROSS EASTERN SECTIONS BY SUNDAY MORNING INCREASING FORECAST PRECIPITABLE WATER VALUES TO AROUND 1.10 INCHES OVER PORTIONS OF THE I-25 CORRIDOR. ONCE AGAIN...LOCALIZED FLOODING/FLASH FLOODING ISSUES MAY ARISE...ESPECIALLY OVER RECENT BURN SCAR AND PREVIOUS HEAVY RAIN LOCATIONS. IN ADDITION...HIGHER MOUNTAIN LOCATIONS...GENERALLY ABOVE 12000 FEET MAY EXPERIENCE SEVERAL INCHES OF SNOW FROM EARLY SATURDAY MORNING INTO MONDAY MORNING. DRIER AND WARMER CONDITIONS ARE THEN EXPECTED TO DEVELOP OVER THE FORECAST DISTRICT...ESPECIALLY FROM TUESDAY INTO THURSDAY AS FORECAST I-25 PRECIPITATION WATER VALUES DECREASE FROM 1.4 INCHES AS OF THURSDAY NIGHT TO AROUND 0.50 INCHES BY NEXT WEDNESDAY. IN ADDITION...FORECAST I-25 700 MB TEMPERATURES INCREASE FROM AN 8.8C VALUE AT 00Z FRIDAY TO A 14.7C VALUE BY 00Z THURSDAY. FINALLY...GENERALLY LOW-GRADE GRADIENT WINDS SHOULD CONTINUE OVER THE FORECAST DISTRICT THROUGH NEXT THURSDAY. && .AVIATION...(FOR THE 12Z TAFS THROUGH 12Z SATURDAY MORNING) ISSUED AT 349 AM MDT FRI SEP 13 2013 SHOULD CONTINUE TO SEE A LOT OF LOW CLOUDS AT KCOS...KPUB AND KALS THRU THE MORNING...WITH CIGS THEN INCREASING LATE IN THE MORNING OR IN THE EARLY AFTERNOON HOURS. THE TERMINAL SITES WL ALSO HAVE A GOOD CHANCE FOR SHOWERS TODAY AND MAYBE A FEW TSTMS. && .PUB WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH UNTIL NOON MDT TODAY FOR COZ081-084-085. && UPDATE...28
Hazardous weather outlook, Sep 13, 6:27 AM MDT, 1 hour 25 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PUEBLO CO 627 AM MDT FRI SEP 13 2013 COZ058>089-093>099-141230- WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT- LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT- EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT- WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT- CENTRAL CHAFFEE COUNTY BELOW 9000 FT- WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT- SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT- SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT- LA GARITA MOUNTAINS ABOVE 10000 FT- UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT- EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT- DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT- ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT- SOUTHERN SAN LUIS VALLEY- NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET- SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT- NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT- WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT- WET MOUNTAIN VALLEY BELOW 8500 FEET- WET MOUNTAINS BETWEEN 6300 AND 10000 FT- WET MOUNTAINS ABOVE 10000 FT- TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN 7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT- CANON CITY VICINITY/EASTERN FREMONT COUNTY- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY- EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY- EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY- LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY- 627 AM MDT FRI SEP 13 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO. .DAY ONE...TODAY AND TONIGHT SCATTERED TO NUMEROUS SHOWERS...AND ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED TODAY AND THIS EVENING. SOME LOCALLY HEAVY RAIN IS POSSIBLE AND COULD LEAD TO FLASH FLOODING CONCERNS THIS AFTERNOON AND TONIGHT...ESPECIALLY OVER EASTERN TELLER AND WESTERN EL PASO COUNTIES WHERE THE GROUND IS SATURATED AS A RESULT OF RECENT HEAVY RAIN. OTHER STORM THREATS TODAY WILL INCLUDE CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH. SOME OF THE HIGHER MOUNTAIN PEAKS COULD SEE SOME LIGHT LIGHT ACCUMULATION TODAY. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY SCATTERED SHOWER ACTIVITY IN COMBINATION WITH ISOLATED THUNDERSTORMS ARE EXPECTED TO CONTINUE INTO THIS WEEKEND. THEN... A NORTHERLY SURGE MOVING ACROSS EASTERN PORTIONS OF THE REGION SUNDAY IS PROJECTED TO BRING A RENEWED THREAT OF LOCALLY HEAVY RAINFALL AND POTENTIAL FLOODING...ESPECIALLY OVER ARE BURN SCARS...FROM SUNDAY INTO SUNDAY NIGHT. THE PRIMARY THUNDERSTORM THREATS WILL BE HAZARDOUS LIGHTNING AND HAIL GENERALLY UNDER 3/4 INCH IN DIAMETER. BY NEXT WEEK...DRIER AND WARMER CONDITIONS ARE EXPECTED TO RETURN TO SOUTHERN COLORADO...ESPECIALLY FROM TUESDAY INTO THURSDAY. IN ADDITION...ACCUMULATING SNOW IS ANTICIPATED FOR ELEVATIONS GENERALLY ABOVE 12000 FEET FROM THIS WEEKEND INTO MONDAY MORNING WITH ELEVATIONS ABOVE 13000 FEET POTENTIALLY EXPERIENCING MODERATE SNOW ACCUMULATIONS AT TIMES. OUTDOOR ENTHUSIASTS AS WELL AS CLIMBERS AND HIKERS SHOULD EXPECT WINTER CONDITIONS AT TIMES ABOVE TREELINE FROM THIS WEEKEND INTO MONDAY MORNING. .SPOTTER INFORMATION STATEMENT... WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL BE POSSIBLE TODAY AND THIS EVENING.
In the hours before
Special weather statement, Sep 13, 3:37 AM MDT, 4 hours 15 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 337 AM MDT FRI SEP 13 2013 COZ081-085-131000- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-TELLER COUNTY/RAMPART RANGE ABOVE 7500FT/PIKE'S PEAK BETWEEN 7500 AND 11000 FT- 337 AM MDT FRI SEP 13 2013 ...THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR... THE WALDO CANYON BURN SCAR. AT 334 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LIGHT SHOWERS MOVING OVER THE WALDO CANYON BURN SCAR. THESE SHOWERS WILL PROBABLY BRING ADDITIONAL RAINFALL AMOUNTS UP TO ONE-TENTH OF AN INCH BY 430 AM MDT.
Local storm report, Sep 13, 3:48 AM MDT, 4 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE PUEBLO CO
348 AM MDT FRI SEP 13 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0122 AM HEAVY RAIN 3 WSW COLORADO SPRINGS 38.82N 104.86W
09/13/2013 M9.08 INCH EL PASO CO NWS EMPLOYEE
42 HOUR TOTAL
1209 AM HEAVY RAIN 4 NNE COLORADO SPRINGS 38.89N 104.79W
09/13/2013 M2.96 INCH EL PASO CO TRAINED SPOTTER
24 HOUR PCPN AMOUNT
1130 PM HEAVY RAIN COLORADO SPRINGS 38.83N 104.82W
09/12/2013 M0.27 INCH EL PASO CO TRAINED SPOTTER
GARDEN OF THE GODS AREA. ONE HOUR DURATION FROM 1030 PM
TO 1130 PM MDT IN ADDITION TO PREVIOUS STORM TOTAL OF
2.24
1030 PM HEAVY RAIN COLORADO SPRINGS 38.83N 104.82W
09/12/2013 M0.72 INCH EL PASO CO TRAINED SPOTTER
GARDEN OF THE GODS AREA...0.43 RAINFALL FROM 830 TO 930
PM MDT...AND 0.29 RAINFALL FROM 930 TO 1030 PM MDT.
0957 PM HEAVY RAIN 3 WSW COLORADO SPRINGS 38.82N 104.86W
09/12/2013 M8.25 INCH EL PASO CO NWS EMPLOYEE
36-HOUR TOTAL FROM WEDNESDAY MORNING.
0939 PM HEAVY RAIN 2 WNW COLORADO SPRINGS 38.85N 104.85W
09/12/2013 M0.89 INCH EL PASO CO TRAINED SPOTTER
MEASURED SINCE 730 PM MDT. TOTAL FOR THE EVENT HAS BEEN
6.03 INCHES.
0930 PM HEAVY RAIN COLORADO SPRINGS 38.83N 104.82W
09/12/2013 M0.43 INCH EL PASO CO PUBLIC
GARDEN OF THE GODS AREA. ADDITIONAL ONE HOUR ACCUMULATION
FROM 0.43.
0928 PM FLASH FLOOD 5 W FOUNTAIN 38.68N 104.79W
09/12/2013 EL PASO CO BROADCAST MEDIA
BROADCAST MEDIA REPORTS 9 INCHES OF WATER FLOWING OVER
TITUS BOULEVARD ON FORT CARSON.
0925 PM FLASH FLOOD 5 SW SECURITY 38.70N 104.81W
09/12/2013 EL PASO CO EMERGENCY MNGR
2 FEET OF WATER OVER HIGHWAY 115 AT ROCK CREEK. TWO
VEHICLES SWEPT OFF ROAD. OCCUPANTS SAFE.
0925 PM FLASH FLOOD 5 SW SECURITY 38.70N 104.81W
09/12/2013 EL PASO CO EMERGENCY MNGR
2 FEET OF WATER OVER HIGHWAY 115 AT ROCK CREEK. CULVERT
RIPPED OUT. TWO VEHICLES SWEPT OFF THE ROAD. OCCUPANTS
SAFE.
0925 PM FLASH FLOOD 5 SW SECURITY 38.71N 104.82W
09/12/2013 EL PASO CO EMERGENCY MNGR
2 FEET OFF WATER OVER HWY 115 AT ROCK CREEK. CULVERT
RIPPED OUT. TWO VEHICLES SWEPT OFF THE ROAD. OCCUPANTS
SAFE.
0900 PM FLASH FLOOD 1 S COLORADO SPRINGS 38.81N 104.82W
09/12/2013 EL PASO CO BROADCAST MEDIA
MOTOR WAY CLOSED AT NEVADA DUE TO IMMINENT FLOODING.
0830 PM HEAVY RAIN COLORADO SPRINGS 38.83N 104.82W
09/12/2013 M0.58 INCH EL PASO CO TRAINED SPOTTER
GARDEN OF THE GODS AREA. ONE HOUR DURATION IN ADDITION TO
PREVIOUS REPORT OF 0.94.
0808 PM FLOOD 3 SW COLORADO SPRINGS 38.80N 104.85W
09/12/2013 EL PASO CO TRAINED SPOTTER
CHEYENNE CREEK IS FLOODING FROM CHEYENNE CANYON TO NEVADA
AVENUE.
0740 PM HEAVY RAIN COLORADO SPRINGS 38.83N 104.82W
09/12/2013 M0.94 INCH EL PASO CO PUBLIC
GARDEN OF THE GODS AREA...0.57 RAINFALL FROM 530 PM TO
630 PM MDT... AND 0.37 630 PM TO 730 PM. WATER FLOWING
DOWN STREET.
0740 PM FLOOD 3 SW COLORADO SPRINGS 38.80N 104.85W
09/12/2013 EL PASO CO TRAINED SPOTTER
CHEYENNE CREEK OUT OF BANKS AND ONTO CHEYENNE ROAD.
0710 PM FLASH FLOOD 3 SSW COLORADO SPRINGS 38.80N 104.85W
09/12/2013 EL PASO CO BROADCAST MEDIA
CHEYENNE CREEK OVERFLOWING IT BANKS AND THREATENING
HOUSES.
0610 PM FLASH FLOOD 1 NW MANITOU SPRINGS 38.87N 104.92W
09/12/2013 EL PASO CO EMERGENCY MNGR
ROCKS AND MUD FLOW ONTO HIGHWAY 24 AT THE MOUTH OF WALDO
CANYON.
0550 PM FLASH FLOOD MANITOU SPRINGS 38.86N 104.91W
09/12/2013 EL PASO CO BROADCAST MEDIA
WATER GREATER THAN 6 INCHES DEEP AT FOUNTAIN PLACE AND
MANITOU AVENUE.
0446 PM HEAVY RAIN 6 SSW CALHAN 38.95N 104.34W
09/12/2013 M1.14 INCH EL PASO CO TRAINED SPOTTER
RAINFALL TOTAL IN 60 MINUTES. EASTERLY WINDS INCREASING.
0223 PM HEAVY RAIN 9 WSW FOUNTAIN 38.66N 104.87W
09/12/2013 M3.75 INCH EL PASO CO TRAINED SPOTTER
MOST OF THIS FELL DURING A 2HR PERIOD THIS MORNING.
1116 AM HEAVY RAIN 2 WNW COLORADO SPRINGS 38.85N 104.85W
09/12/2013 M0.62 INCH EL PASO CO TRAINED SPOTTER
FROM 1030 TO 1115 AM.
1040 AM FLASH FLOOD 3 WNW COLORADO SPRINGS 38.85N 104.87W
09/12/2013 EL PASO CO AMATEUR RADIO
REPORTS OF 6 TO 8 INCHES OF WATER FLOWING ACROSS COLORADO
AVENUE AT 31ST STREET
1030 AM HEAVY RAIN 3 WSW COLORADO SPRINGS 38.82N 104.86W
09/12/2013 M0.40 INCH EL PASO CO TRAINED SPOTTER
FELL FROM 1020-1030 AM.
1026 AM HEAVY RAIN 4 WSW COLORADO SPRINGS 38.81N 104.88W
09/12/2013 M6.00 INCH EL PASO CO TRAINED SPOTTER
SINCE MIDNIGHT. STORM TOTAL 8.5 INCHES
0927 AM HEAVY RAIN 2 WNW COLORADO SPRINGS 38.85N 104.85W
09/12/2013 M3.62 INCH EL PASO CO TRAINED SPOTTER
STORM TOTAL SINCE YESTERDAY
0838 AM HEAVY RAIN 6 NNE CANON CITY 38.53N 105.18W
09/12/2013 M3.01 INCH FREMONT CO MESONET
0800 AM HEAVY RAIN 4 NW COLORADO SPRINGS 38.88N 104.87W
09/12/2013 M2.21 INCH EL PASO CO TRAINED SPOTTER
TOTAL SINCE MIDNIGHT.
0800 AM HEAVY RAIN 2 E WALSH 37.39N 102.24W
09/12/2013 M3.36 INCH BACA CO CO-OP OBSERVER
24 HOUR TOTAL.
0720 AM HEAVY RAIN 3 WSW COLORADO SPRINGS 38.82N 104.86W
09/12/2013 M4.65 INCH EL PASO CO NWS EMPLOYEE
24 HOUR AMOUNT...MOST OF IT FELL AFTER 6 PM.
0700 AM HEAVY RAIN 1 ESE MANITOU SPRINGS 38.85N 104.89W
09/12/2013 M4.85 INCH EL PASO CO COCORAHS
0700 AM HEAVY RAIN 2 SSW COLORADO CITY 37.92N 104.86W
09/12/2013 M3.11 INCH PUEBLO CO COCORAHS
0700 AM HEAVY RAIN 2 W FLORENCE 38.39N 105.15W
09/12/2013 M3.23 INCH FREMONT CO COCORAHS
0700 AM HEAVY RAIN 1 ESE CANON CITY 38.45N 105.21W
09/12/2013 M3.40 INCH FREMONT CO CO-OP OBSERVER
0700 AM HEAVY RAIN 1 SE CANON CITY 38.44N 105.21W
09/12/2013 M3.89 INCH FREMONT CO COCORAHS
0700 AM HEAVY RAIN 2 E CANON CITY 38.45N 105.19W
09/12/2013 M4.20 INCH FREMONT CO COCORAHS
0700 AM HEAVY RAIN 5 SSE AIR FORCE ACADEMY 38.91N 104.82W
09/12/2013 M3.03 INCH EL PASO CO COCORAHS
0700 AM HEAVY RAIN 2 WSW COLORADO CITY 37.93N 104.88W
09/12/2013 M4.86 INCH PUEBLO CO COCORAHS
0655 AM HEAVY RAIN 2 ENE MANITOU SPRINGS 38.87N 104.88W
09/12/2013 M3.67 INCH EL PASO CO MESONET
0655 AM HEAVY RAIN 3 SW COLORADO SPRINGS 38.80N 104.86W
09/12/2013 M5.06 INCH EL PASO CO MESONET
24 HOUR TOTAL FROM CHEYENNE CREEK AT EVANS AVENUE.
&&Special weather statement, Sep 13, 5:33 AM MDT, 2 hours 19 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 533 AM MDT FRI SEP 13 2013 COZ081-084-085-131200- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT-TELLER COUNTY/RAMPART RANGE ABOVE 7500FT/PIKE'S PEAK BETWEEN 7500 AND 11000 FT- 533 AM MDT FRI SEP 13 2013 ...THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR... THE WALDO CANYON BURN SCAR. AT 530 AM MDT DOPPLER RADAR INDICATED SOME LIGHT RAINFALL OVER THE WALDO CANYON BURN SCAR. ADDITIONAL LIGHT RAIN IS HEADING FOR THE BURN SCAR. ADDITIONAL RAINFALL AMOUNTS OF AROUND ONE-TENTH OF AN INCH MAY OCCUR BY 630 AM
Local storm report, Sep 13, 6:17 AM MDT, 1 hour 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
617 AM MDT FRI SEP 13 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0615 AM HEAVY RAIN 5 NE COLORADO SPRINGS 38.88N 104.74W
09/13/2013 M1.74 INCH EL PASO CO TRAINED SPOTTER
SINCE 10 PM 9/12/13
&&Local storm report, Sep 13, 7:43 AM MDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
743 AM MDT FRI SEP 13 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0741 AM HEAVY RAIN 2 WNW COLORADO SPRINGS 38.85N 104.85W
09/13/2013 M3.51 INCH EL PASO CO TRAINED SPOTTER
FELL IN THE PAST 24 HOURS. STORM TOTAL IS 7.13 INCHES.
&&
MNThe office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 12, 6:17 PM MDT | Areal Flood Advisory | PUB | El Paso, Fremont, Pueblo | 3 hr |
| Sep 12, 6:39 PM MDT | Flash Flood Warning | PUB | El Paso | 3 hr |
| Sep 12, 6:48 PM MDT | River Flood Warning | PUB | El Paso | 10 hr |
| Sep 12, 8:08 PM MDT | Areal Flood Warning | PUB | El Paso | 3 hr |
| Sep 12, 8:23 PM MDT | Flash Flood Warning | PUB | El Paso | 3 hr |
| Sep 12, 9:26 PM MDT | Flash Flood Warning | PUB | El Paso | 3 hr |
| Sep 12, 10:55 PM MDT | Areal Flood Warning | PUB | El Paso | 3 hr |
| Sep 12, 11:24 PM MDT | Areal Flood Warning | PUB | El Paso | 3 hr |
| Sep 12, 11:32 PM MDT | River Flood Warning | PUB | El Paso | 13 hr |
| Sep 13, 12:29 AM MDT | Areal Flood Warning | PUB | El Paso | 3 hr |
| Sep 13, 12:38 AM MDT | Areal Flood Advisory | PUB | Bent, Crowley, Kiowa, Otero | 3 hr |
| Sep 13, 1:15 AM MDT | River Flood Warning | PUB | Pueblo | 36 hr |
| Sep 13, 1:43 AM MDT | Areal Flood Advisory | PUB | Mineral | 107 min |
| Sep 13, 5:02 AM MDT | Areal Flood Advisory | PUB | El Paso | 4 hr |
| Sep 13, 5:12 AM MDT | Flash Flood Watch | PUB | El Paso, Fremont, Teller | 5 hr |
| Sep 13, 6:11 AM MDT | Areal Flood Advisory | PUB | Chaffee, Custer, Fremont, Saguache | 3 hr |
| Sep 13, 7:12 AM MDT | River Flood Warning | PUB | El Paso | 5 hr |
| Sep 13, 8:56 AM MDT | Areal Flood Advisory | PUB | El Paso, Teller | 64 min |
Nearby
River Flood Warnings in Colorado, 2013Every river flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.